# SDR CA100804014

- Difficulty date: July 19, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC7102
- Aircraft time: 35,822 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 0204001H
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT, A ROUTINE CHECK OF THE ENGINES/SYS REVEALED THE NR 2 HYD FLUID QTY WAS INDICATING A SLIGHTLY LOWER LEVEL THAN EARLIER NOTED.  AFTER A FEW MORE MINUTES OF MONITORING A SLIGHTLY FURTHER DROP WAS NOTED. THE DECISION WAS MADE TO RETURN TO BASE.   WHILE IN THE DESCENT THE NR 2 HYD QTY STARTED TO LOWER AT AN ACCELERATED RATE.  ACFT WAS LEVELED OFF AND THE GEAR WAS LOWERED EARLY TO AVOID THE USE OF THE MANUAL GEAR EXTENSION.   JUST PRIOR TO LOWERING THE GEAR, NR 2 HYD QTY WAS READING 1 QT AND IT DROPPED TO ZERO AFTER THE GEAR WAS CONFIRMED DOWN.  THE NR 2 HYD SYS WAS NOTED AS STILL BEING FUNCTIONAL FOR THE DURATION OF THE FLIGHT DUE TO THE ABSENCE OF THE ASSOCIATED CAUTION LIGHTS. ACFT LANDED WITHOUT INCIDENT. THE LEAK WAS FOUND IN THE HYD RESERVOIR.  THE RESERVOIR WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
